×

zbMATH — the first resource for mathematics

Inclusion relationships and argument properties for certain subclasses of multivalent functions associated with a family of linear operators. (English) Zbl 1059.30006
Using the notation of subordination some analogues of starlike and close-to-convex functions are introduced for multivalent functions. In the paper some inclusion relationships of these function classes are obtained. Also, it is studied several families of linear operators on the classes of multivalent functions.

MSC:
30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bernardi, S.D., Convex and starlike univalent functions, Trans. amer. math. soc., 35, 429-446, (1969) · Zbl 0172.09703
[2] Carlson, B.C.; Shaffer, D.B., Starlike and prestarlike hypergeometric functions, SIAM J. math. anal., 159, 737-745, (1984) · Zbl 0567.30009
[3] Choi, J.H.; Saigo, M.; Srivastava, H.M., Some inclusion properties of a certain family of integral operators, J. math. anal. appl., 276, 432-445, (2002) · Zbl 1035.30004
[4] Eenigenburg, P.; Miller, S.S.; Mocanu, P.T.; Reade, M.O., On a briot – bouquet differential subordination, (), Rev. roumaine math. pures appl., 29, 567-573, (1984), see also · Zbl 0555.30016
[5] Goel, R.M.; Sohi, N.S., A new criterion for p-valent functions, Proc. amer. math. soc., 78, 353-357, (1980) · Zbl 0444.30012
[6] Kim, Y.C.; Choi, J.H.; Sugawa, T., Coefficient bounds and convolution properties for certain classes of close-to-convex functions, Proc. Japan acad. ser. A math. sci., 76, 95-98, (2000) · Zbl 0965.30006
[7] Libera, R.J., Some classes of regular univalent functions, Proc. amer. math. soc., 16, 755-758, (1965) · Zbl 0158.07702
[8] Liu, J.-L., The Noor integral and strongly starlike functions, J. math. anal. appl., 261, 441-447, (2001) · Zbl 1040.30005
[9] Liu, J.-L.; Srivastava, H.M., A linear operator and associated families of meromorphically multivalent functions, J. math. anal. appl., 259, 566-581, (2001) · Zbl 0997.30009
[10] Ma, W.; Minda, D., An internal geometric characterization of strongly starlike functions, Ann. univ. mariae Curie-skłodowska sect. A, 45, 89-97, (1991) · Zbl 0766.30008
[11] Miller, S.S.; Mocanu, P.T., Differential subordinations and univalent functions, Michigan math. J., 28, 157-171, (1981) · Zbl 0439.30015
[12] Mocanu, P.T., Alpha-convex integral operator and strongly-starlike functions, Studia univ. babeş-bolyai math., 34, 18-24, (1989) · Zbl 0900.30012
[13] Noor, K.I., On quasi-convex functions and related topics, Internat. J. math. math. sci., 10, 241-258, (1987) · Zbl 0637.30012
[14] Noor, K.I., On new classes of integral operators, J. natur. geom., 16, 71-80, (1999) · Zbl 0942.30007
[15] Noor, K.I.; Alkhorasani, H.A., Properties of close-to-convexity preserved by some integral operators, J. math. anal. appl., 112, 509-516, (1985) · Zbl 0581.30010
[16] Noor, K.I.; Noor, M.A., On integral operators, J. math. anal. appl., 238, 341-352, (1999) · Zbl 0934.30007
[17] Nunokawa, M., On the order of strongly starlikeness of strongly convex functions, Proc. Japan acad. ser. A math. sci., 69, 234-237, (1993) · Zbl 0793.30007
[18] M. Nunokawa, S. Owa, H. Saitoh, N.E. Cho, N. Takahashi, Some properties of analytic functions at extremal points for arguments, preprint, 2003
[19] Nunokawa, M.; Owa, S.; Saitoh, H.; Ikeda, A.; Koike, N., Some results for strongly starlike functions, J. math. anal. appl., 212, 98-106, (1997) · Zbl 0880.30012
[20] Pommerenke, Ch., On close-to-convex analytic functions, Trans. amer. math. soc., 114, 176-186, (1965) · Zbl 0132.30204
[21] Ruscheweyh, S., New criteria for univalent functions, Proc. amer. math. soc., 49, 109-115, (1975) · Zbl 0303.30006
[22] Saitoh, H., A linear operator and its applications of first order differential subordinations, Math. japon., 44, 31-38, (1996) · Zbl 0887.30021
[23] Sakaguchi, K., On a certain univalent mapping, J. math. soc. Japan, 2, 72-75, (1959) · Zbl 0085.29602
[24] Silverman, H., On a class of close-to-convex schlicht functions, Proc. amer. math. soc., 36, 477-484, (1972) · Zbl 0263.30014
[25] Silverman, H.; Silvia, E.M., Subclasses of starlike functions subordinate to convex functions, Canad. J. math., 37, 48-61, (1985) · Zbl 0574.30015
[26] Srivastava, H.M.; Owa, S., Some characterization and distortion theorems involving fractional calculus, generalized hypergeometric functions, Hadamard products, linear operators, and certain subclasses of analytic functions, Nagoya math. J., 106, 1-28, (1987) · Zbl 0607.30014
[27] Yaguchi, T., The radii of starlikeness and convexity for certain multivalent functions, (), 375-386 · Zbl 1002.30502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.